# SDR VTZA96125

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Baggage Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 6515 - JFK-ROC - ABORTED TAKEOFF, DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17599 IAW MEL 52-3.  MAINTENANCE LATER CLEARED DMI NR 17599 ON 3-16-96 BY RERIGGING THE FORWARD BAGGAGE DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
